Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lie group representations on polynomial rings


Author: Bertram Kostant
Journal: Bull. Amer. Math. Soc. 69 (1963), 518-526
DOI: https://doi.org/10.1090/S0002-9904-1963-10980-5
MathSciNet review: 0150240
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math. (2) 75 (1962), 485-535. MR 147566
  • 2. C. Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778-782. MR 72877
  • 3. C. Chevalley, Fondements de las géométric algébrique, Course notes at the Institut Henri Poincaré, Paris, 1958.
  • 4. A. J. Coleman, The Betti numbers of the simple Lie groups, Canad. J. Math. 10 (1958), 349-356. MR 106256
  • 5. E. B. Dynkin, Semi-simple subalgebras of semi-simple Lie algebras, Amer. Math. Soc. Transl. (2) 6 (1957), 111-244.
  • 6. F. Gantmacher, Canonical representation of automorphisms of a complex semisimple Lie group, Mat. Sb. 47 (1939), 104-146.
  • 7. Harish-Chandra, On a lemma of F. Bruhat, J. Math. Pures Appl. (9) 35 (1956), 203-210. MR 79728
  • 8. Harish-Chandra, On representations of Lie algebras, Ann. of Math. (2) 50 (1949), 900-915. MR 30945
  • 9. G. Hochschild and G. D. Mostow, Representations and representative functions on Lie groups. III, Ann. of Math. (2) 70 (1959), 85-100. MR 141733
  • 10. S. Helgason, Some results in variant theory, Bull. Amer. Math. Soc. 68 (1962), 367-371. MR 166303
  • 11. N. Jacobson, Completely reducible Lie algebras of linear transformations, Proc. Amer. Math. Soc. 2 (1951), 105-133. MR 49882
  • 12. B. Kostant, A formula for the multiplicity of a weight, Trans. Amer. Math. Soc. 93 (1959), 53-73. MR 109192
  • 13. B. Kostant, The principal three-dimensional subgroup and the Bette numbers of a complex simple Lie group, Amer. J. Math. 81 (1959), 973-1032. MR 114875
  • 14. M. Rosenlicht, On quotient varieties and the affine embedding of certain homogeneous spaces, Trans. Amer. Math. Soc. 101 (1961), 211-223. MR 130878
  • 15. J. P. Serre, Faisceaux algebriques cohérent, Ann. of Math. (2) 61 (1955), 197-278. MR 68874
  • 16. A. Seidenberg, The hyperplane sections of normal varieties, Trans. Amer. Math. Soc. 64 (1950), 357-386. MR 37548
  • 17. R. Steinberg, Invariants of finite reflection groups, Canad. J. Math. 12 (1960), 616-618. MR 117285
  • 18. O. Zariski and P. Samuel, Commutative algebra, Vol. I, Van Nostrand, Princeton, N. J., 1958. MR 90581
  • 19. O. Zariski and P. Samuel, Commutative algebra, Vol. II, Van Nostrand, Princeton, N. J., 1960. MR 120249


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10980-5

American Mathematical Society